Advertisement -- Learn more about ads on this site.


    PRINCHESSA   44,300
SparkPoints
40,000-49,999 SparkPoints
 
 
Nope... not gonna do it!

Friday, April 26, 2013

Wow, with an attitude like that?

OK, what I mean is... I'm NOT going to follow one doctor's orders, that wants to INCREASE my BP meds (currently back on one, Lisinopril 10mg). Kidney specialist, on ONE visit, with ONE high reading (white coat syndrome anyone?) - wants to double the dose? Recent readings over the past week have not even been above 120/80 - unless I missed a dose one day, then the next day tends to run a lil' higher again. But I've been faithfully active and eating at least within the calorie range (still not the healthiest of fare). The readings have been great, including Monday at my GP. This specialist sees me once (while I'm terrified to even have to be going there as it is, and hungry - hadn't eaten a whole lot and the appt was late morning, and I sat waiting over half an hour as it was) and wants to double the script?

What kind of energy am I going to have to continue progress, if my BP suddenly plummets due to such a high dose? Is it going to go below the 100s/60s I've been seeing? Somehow, I don't think that would be very good...

So, hence my defiant "not gonna do it!" declaration for the day!

If I were NOT trying to work out and improve my health, I might consider it... but nope, certainly not going to go comatose just to please one doc. Maybe next appt I'll do some meditation in the waiting room ;) Anything to have it lower like it is when I'm NOT there...

emoticon - need an emoticon of that with a red circle and line thru it!
SHARE
  Member Comments About This Blog Post:

PRINCHESSA 4/30/2013 7:41PM

    Yeah - I was on HCTZ prior to him (GP) putting me on Lisinopril - guess the HCTZ wasn't able to quite cut it with the weight gained... why not suggest a compromise like you're saying... I think that'll be the route I take with my Doc - as soon as I find time from 8-5 to try to reach 'im!

Report Inappropriate Comment
LASARRE 4/30/2013 12:26PM

    I have the same thing. My doc put me on a small dose of lisinopril with Hydrocholothiazide (sp). They sent my ulcerative colitis into a tailspin. Yes, it made my BP dive, but made me sick. I talked to her yesterday and I am going to take that every other day and the Hydro... every day. I think just going to the doc makes out BP go up for the fear of it going up.

Report Inappropriate Comment
LOPEYP 4/28/2013 6:34PM

    Great job continuing your healthy habits!

Report Inappropriate Comment
SENATOR9 4/27/2013 9:22AM

    You seem to do good your way.Keep it up.

Report Inappropriate Comment
PRINCHESSA 4/26/2013 10:36PM

    oddly, Monday my GP turned tail and told me NOT to obsess over it (after the gastro doc appt where it was 160/110)... he basically told me the opposite he told me after that issue, and said NOT to take it every day.

I'm thinking, like the scale... no, you don't 'want to look at every reading and fear'... but I like to think I'm intelligent enough to know that one stray reading (esp when they're ONLY that high when AT a NEW Dr, and fearing the unknown) isn't 'true' to the whole picture.

My FitBit site has a tracker too, and I've been tracking it at different times of day - and it's been AVERAGING those daily readings together - and the daily average has been well within the NORMAL range for over a week now. I honestly don't believe this Dr is right in this case, just as my GP was not right to tell me NOT to check it daily, 3 weeks after telling me to check it throughout the day.

Report Inappropriate Comment
MORTICIAADDAMS 4/26/2013 9:21PM

    I have white coat syndrome too so I take my B.P. every day and take the log with me when I go to the doctor.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.